Metrics

From
Improved Estimate for the Prime Counting Function by Theophilus Agama Turkish Journal of Analysis and Number Theory. 2019, 7(1), 1-4 doi:10.12691/tjant-7-1-1
Views
3041
Html 2743
Abstract 298
25 January 2019 (publication date) through 07 June 2020 *
11.58 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1116
PDF352
Epub269
XML303
PPT0
Figures106
Tables86
Export: 901
RIS272
BibTex334
Endnote295
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com